# SDR QMLA2018021218018

- Difficulty date: February 12, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N358LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14902
- Aircraft time: 422 hours, 1,370 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 109032647106
- Condition: Damaged
- Location: Sliding Door
- Part time: 422 hours, 1,370 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD SLIDING DOOR SKIN WRINKLED DUE TO EXCESSIVE FORCE USED TO CLOSE THE DOOR.
